# SDR 2020FA0000203

- Difficulty date: February 26, 2020
- Submitted: March 11, 2020
- Operation: General aviation
- Aircraft: N45WL
- Make and model: Bombdr CL6002D15
- Aircraft serial: 3004
- Aircraft time: 15,341 hours, 8,450 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6043303025
- Part serial: 11095
- Condition: Delaminated
- Location: Cockpit
- Part time: 15,341 hours, 8,450 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD DELAMINATION DURING CRUISE
